# SDR A6WA201141060

- Difficulty date: December 3, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 20,403 hours, 19,509 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Binding
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK OF RUDDER, LOUD CLICKING NOISE HEARD LT AND RT, SLIGHT BINDING FELT.  RETORQUED PIVIOT BOLTS, NO FIX, ITEM PLACED ON DIL FOR 500 FLT HOURS IAW SUP 06-037, REF DIL 203798/13.
